# SDR AALA20110110LAX01

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 88,093 hours, 17,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT CABIN EMERGENCY LIGHTS.  OPS CHECK NORMAL.
